International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 19, Pages 3103-3110
Implicit iteration process of nonexpansive non-self-mappings
Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand
Received 14 February 2005; Revised 14 June 2005
Copyright © 2005 Somyot Plubtieng and Rattanaporn Punpaeng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Suppose is a nonempty closed convex subset of real Hilbert space . Let be a nonexpansive non-self-mapping and is the nearest point projection of onto . In this paper, we study the convergence of the sequences , , satisfying , , and , where , and as . Our results extend and improve the recent ones announced by Xu and Yin, and many others.